# SDR SIMA20231209001

- Difficulty date: December 9, 2023
- Submitted: December 10, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 22,678 hours, 14,738 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

FLT DECLARED MECHANICAL EMERGENCY. FLT RETURNED TO FAR. CLIMBING THROUGH 9000-10000 I NOTICED CABIN ALT 7500 RATE 500 FPM TO 1000 FPM SOMETIMES IN AMBER RANGE. MAX DELTA P WAS 7..8 UPON LANDING. THE CABIN ALT MAINTAINED 7500. RATE WAS ERRATIC. EICAS MESSAGE PRESN AUTO FAULT-C/A-PERFORMED FIM TASK 21-31-00-810-819-A. REMOVED OBSTRUCTION FROM OUTFLOW VALVE. OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE
